# SDR TWAA0016012

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FWD OF RT WHEEL WELL, FILLET FAIRING ATTACH ANGLE WAS WORN AND CHAFED WITH HEAVY PITTING.  INSTALLED ANGLE REPAIR DOUBLERS PER SRM 53-01, FIG 2.  MATERIAL PER SRM 53-11-3.
